# SDR ARWA980409

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 57141901
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND HANDLING, NR 2 ENGINE COWLING DAMAGED BY BELT LOADER, LT AND RT FWD COWLINGS.  LT AND RT AFT COWLINGS AND T/R LOWER STRINGER, REMOVED AND REPLACED NR 2 ENGINE.  FWD AND AFT COWLINGS AND T/R LOWER STRINGER AS PER DC-8 MM 71-10-2 AND 78-30-0.
